Published articles

Published articles 1 records found  Search took 0.00 seconds. 
1.
21 p, 408.3 KB Zero entropy for some birational maps of C² / Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zafar, Sundus (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this study, we consider a special case of the family of birational maps f:C² → C² , which were dynamically classified by [13]. We identify the zero entropy subfamilies of f and explicitly give the associated invariant fibrations. [...]
2019 - 10.1016/j.jmaa.2018.11.047
Journal of mathematical analysis and applications, Vol. 474, Issue 2 (June 2019) , p. 765-781  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.